hrcak mascot   Srce   HID

Izvorni znanstveni članak

Solution of the Ulam stability problem for quartic mappings

John Michael Rassias

Puni tekst: engleski, pdf (527 KB) str. 243-252 preuzimanja: 675* citiraj
APA 6th Edition
Rassias, J.M. (1999). Solution of the Ulam stability problem for quartic mappings. Glasnik matematički, 34 (2), 243-252. Preuzeto s https://hrcak.srce.hr/6417
MLA 8th Edition
Rassias, John Michael. "Solution of the Ulam stability problem for quartic mappings." Glasnik matematički, vol. 34, br. 2, 1999, str. 243-252. https://hrcak.srce.hr/6417. Citirano 08.12.2021.
Chicago 17th Edition
Rassias, John Michael. "Solution of the Ulam stability problem for quartic mappings." Glasnik matematički 34, br. 2 (1999): 243-252. https://hrcak.srce.hr/6417
Harvard
Rassias, J.M. (1999). 'Solution of the Ulam stability problem for quartic mappings', Glasnik matematički, 34(2), str. 243-252. Preuzeto s: https://hrcak.srce.hr/6417 (Datum pristupa: 08.12.2021.)
Vancouver
Rassias JM. Solution of the Ulam stability problem for quartic mappings. Glasnik matematički [Internet]. 1999 [pristupljeno 08.12.2021.];34(2):243-252. Dostupno na: https://hrcak.srce.hr/6417
IEEE
J.M. Rassias, "Solution of the Ulam stability problem for quartic mappings", Glasnik matematički, vol.34, br. 2, str. 243-252, 1999. [Online]. Dostupno na: https://hrcak.srce.hr/6417. [Citirano: 08.12.2021.]

Sažetak
In 1940, S. M. Ulam proposed at the University of Wisconsin the problem: "Give conditions in order for a linear mapping near an approximately linear mapping to exist." In 1968, S. M. Ulam proposed the general problem: "When is it true that by changing a little the hypotheses of a theorem one can still assert that the thesis of the theorem remains true or approximately true?" In 1978, P. M. Gruber proposed the Ulam type problem: "Suppose a mathematical object satisfies a certain property approximately. Is it then possible to approximate this object by objects, satisfying the property exactly?" According to P. M. Gruber, this kind of stability problems is of particular interest in probability theory and in the case of functional equations of different types. In 1982-1998, we solved the above Ulam problem, or equivalently the Ulam type problem for linear mappings and also established analogous stability problems for quadratic and cubic mappings. In this paper we introduce the new quartic mappings F : X → Y, satisfying the new quartic functional equation

F(x1 + 2x2) + F(x1 - 2x2) + 6F(x1) = 4[F(x1 + x2) + F(x1 - x2) + 6F(x2)]

for all 2-dimensional vectors (x1,x2) ∈ X2, with X a linear space (Y := a real complete linear space), and then solve the Ulam stability problem for the above mappings F.

Ključne riječi
Ulam problem; Ulam type problem; quartic mappings; quartic functional equation; quartic functional inequality; approximately quartic; stability problem

Hrčak ID: 6417

URI
https://hrcak.srce.hr/6417

Posjeta: 1.019 *